On quasiperiodic oscillations of a nonlinear dynamic system of Liapunov type with time lag

Authors

  • Le Xuan Can

DOI:

https://doi.org/10.15625/0866-7136/10007

Abstract

The paper is concerned with the investigation of the quasiperiodic oscillations of a nonlinear dynamic system of Liapunov type with time lag. The following results are obtained:

- The necessary and sufficient conditions for the existence of the quasiperiodic solution describing the oscillating processes.

- The approximate quasiperiodic solution in the power series.

- The quasiperiodic oscillations of a nonlinear dynamic system of Duffing type with the quasiperiodic perturbations.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

31-03-1998

How to Cite

Can, L. X. (1998). On quasiperiodic oscillations of a nonlinear dynamic system of Liapunov type with time lag. Vietnam Journal of Mechanics, 20(1), 1–8. https://doi.org/10.15625/0866-7136/10007

Issue

Section

Research Paper